# SDR DALA2019062573852

- Difficulty date: June 8, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 110,797 hours, 15,544 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Condition: Failed
- Location: Galley Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN AFT GALLEY STRONG ENOUGH TO BE DETECTED OUTSIDE SEEMS TO GO AWAY WITH UTILITY BUSSES OFF FOUND AIR COMPRESSOR IN AFT BULKED POSITION VERY HOT. REPLACED THE POTABLE H2O COMPRESSOR AND UNLOADER CHECK VALVE. SYSTEM OPERATION IS NORMAL.
